# SDR SWIA200921713

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 19,813 hours, 15,219 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Separated
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 4807 - LEFT WINGLET TIP DEPARTED AIRCRAFT IN CRUISE.  REPLACED WINGLET.
